Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Characterization of Closed Images of Metric Spaces

L. Foged
Proceedings of the American Mathematical Society
Vol. 95, No. 3 (Nov., 1985), pp. 487-490
DOI: 10.2307/2045825
Stable URL: http://www.jstor.org/stable/2045825
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Characterization of Closed Images of Metric Spaces
Preview not available

Abstract

We prove that a regular topological space is the image of a metric space under a closed mapping if and only if it is a Fréchet space with a σ-hereditarily closure-preserving k-network.

Page Thumbnails

  • Thumbnail: Page 
487
    487
  • Thumbnail: Page 
488
    488
  • Thumbnail: Page 
489
    489
  • Thumbnail: Page 
490
    490